# SDR CALA2024021200388

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 85,225 hours, 12,020 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 162T30332
- Condition: Broken
- Location: Nlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOCK SPRING AT NOSE LANDING GEAR LOCK LINK BROKEN. THE UPPER PART OF THE SPRING WAS MISSING UPON ARRIVAL IN BER. LH LOCK SPRING AT NOSE LANDING GEAR LOCK LINK INSTALLED IAW AMM 32-21-09-404-010 REV 141. NEW SPRING P/N 162T3033-3 AND FWD SPOOL P/N 162T3010-2 USED. AREA CLEANED AND INSPECTED, FOUND ALL SATIS.
